| Автор | Ghosh, A. K. |
| Дата выпуска | 1970 |
| Формат | application.pdf |
| Копирайт | Copyright 1970 by the American Geophysical Union. |
| Название | Reply [to “Comment on ‘Dependence of Stream Link Lengths and Drainage Areas on Order’ by A. K. Ghosh and A. E. Scheidegger”] |
| Тип | letter |
| DOI | 10.1029/WR006i005p01425 |
| Electronic ISSN | 1944-7973 |
| Print ISSN | 0043-1397 |
| Журнал | Water Resources Research |
| Том | 6 |
| Первая страница | 1425 |
| Последняя страница | 1426 |
| Выпуск | 5 |
| Библиографическая ссылка | Ghosh, A. K., A. E.Scheidegger, Dependence of stream link lengths and drainage areas on stream order, Water Resour. Res., 61, 336–340, 1970. |
| Библиографическая ссылка | Liao, K. H., A. E.Scheidegger, Theoretical stream lengths and drainage areas in Horton nets of various orders, Water Resour. Res., 53, 744–746, 1969. |
| Библиографическая ссылка | Schumm, S. A., Evolution of drainage basins and slopes in badlands at Perth Amboy, New Jersey, Bull. Geol. Soc. Amer., 67, 597–646, 1956. |
| Библиографическая ссылка | Smart, J. S., Comment on ‘Dependence of stream link length and drainage areas on order’ by A. K. Ghosh and A. E. Scheidegger, Water Resour. Res., 65, 1970. |
| Библиографическая ссылка | Strahler, A. N., Quantitative geomorphology of drainage basins and channel networks, Handbook of Applied HydrologyV. T.Chow, 4‐39–4‐76, McGraw‐Hill, New York, 1964. |